MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM

MEDTRONIC SOFAMOR DANEK USA, INC T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM
Catalog Number 436120450
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with kyphoscoliosis; and underwent anterior fixation and oblique lumbar interbody fusion at l1-l3 and vertebral body replacement of l4.From the third day after anterior fixation, the patient had been allowed to walk only when she went to the toilet.On checking the x-ray on the fourth day post-op, it was confirmed that the self-adjusting endcap was moving, due to which, the correction had returned a little.At the time of posterior fixation performed on (b)(6) 2019, a correction was tried to be performed again during compression from the posterior side.As the bone quality was poor, the correction rate was not good.No patient complications have been reported due to this event now.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The adjustable end cap had not been locked after final tightening.

Brand Name
T2 STRATOSPHERE EXPANDABLE CORPECTOMY SYSTEM
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9517755
Report Number1030489-2019-01478
Device Sequence Number10877501
Product Code MQP
UDI-Device Identifier00643169638426
UDI-Public00643169638426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number436120450
Device Lot NumberCA18G034
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date12/25/2019
Supplement Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR